MAUDE Adverse Event Report: OSCOR INC. VENOS OCCLUSION BALLOON CATHETER; CATHETER, FLOW DIRECTED

OSCOR INC. VENOS OCCLUSION BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number V068010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Vascular Dissection (3160); Pericardial Effusion (3271)
Date of Event 01/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.This initial mdr is being submitted to meet our requirements of reporting.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
The customer reported dissection of coronary sinus, slight pericardial effusion.During lao 30 degree angulation with balloon directed coronary sinus angiography dissection of the coronary sinus with visible slight pericardial effusion.Withdrawal of the hook sheeth.The right atrial and right ventricular lead were left in place, the device implanted and connected to the crt-device.Programming aai 30 0,2v/0,1ms.Tte verification of non-significant pericardial effusion.The patient was transferred hemodynamically stable to the intensive care unit for monitoring.Re-do procedure with left ventricular lead placement is planned in 4 weeks.We wanted to represent the cs from two levels.At the first presentation with balloon in the catheter in the ap, there was no visible perforation of the cs.To get a better overview, we wanted a second just view.We then set lao to 30 degree.And in this presentation of the cs saw a perforation of the cs.Has a possible deficiency with the device been observed? no.Did the event occur during surgery? yes.Did the event cause an adverse change in the patient's condition? yes dissection of coronary sinus, slight pericardial effusion.
 
Additional Manufacturer Narrative
A review of device history record (dhr) was conducted and there were no manufacturing rejects or anomalies recorded in the dhr affecting released product.The released device passed all in-process and qa final inspection steps before shipping to the customer.A complaint review of the reported lot found no additional reports involving this lot number.The device was not returned for analysis.There was no deficiency with the device observed during the procedure and no specific failure reported to oscor involving the device.This event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type.

Brand Name
VENOS OCCLUSION BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key7281227
Report Number1035166-2018-00012
Device Sequence Number1028915
Product Code DYG
UDI-Device Identifier00836559006923
UDI-Public00836559006923
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date10/01/2020
Device Model NumberV068010
Device Catalogue NumberV068010
Device Lot NumberC1-13807
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date02/19/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;